Sotalol side effects?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

heya
Regular Member


Date Joined May 2010
Total Posts : 101
   Posted 8/21/2016 3:53 AM (GMT -6)   
Hey guys please help..

Ive been on small dose of sotalol 20mg morning and 20 mg nightly and my Md (ex cardiologist, handy i know) doubled my dose 40/40 mg now im very very very fatigued and drive trucks for living. I cant bare this any longer.My md upped my dose as i was getting blood pressure 148/89 panic attack type of rushes and in afternoon id get tachycardia random rushes 105-110 hr and id shake a little and that's howd i be aware of my hr, so he bumped up my dossage.
Can you take for example 40 mg morning and say 20 nightly? Seeing my real cardiologist next week..

Any advice would be appreciated..
I also take ace inhibitor 5 mg daily

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 16149
   Posted 8/25/2016 8:56 AM (GMT -6)   
Heya, I would let my cardiologist make the decision on any change with medication. I take 3 different blood pressure meds, recently 2 of the 3 has been doubled which I am not happy about. I asked my dr to consider dropping me back to my original dosage after a month or so he said no, we are sticking with what is working.

Let us know what your dr has to say.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, May 22, 2018 3:08 PM (GMT -6)
There are a total of 2,965,067 posts in 325,206 threads.
View Active Threads


Who's Online
This forum has 162931 registered members. Please welcome our newest member, Mary Margaret.
424 Guest(s), 10 Registered Member(s) are currently online.  Details
Ihatepooping, Wilderness, Nellie2929, Saipan Paradise, hrpufnstuf, Sheeks175, ks1905, InTheShop, motpnh, ljimd